MathSciNet Relay Station
MathSciNet bibliographic data
MR2230889 52A55 (52A38 52A41)
Luo, Feng Continuity of the volume of simplices in classical geometry. Commun. Contemp. Math. 8 (2006), no. 3, 411–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement